It appears that you have episcleritis. This inflammation of the conjunctiva is common in young women. It involves mild irritation with redness. The cause is not well understood, but it may be associated with connective tissue problem or reaction to connective tissue of the conjunctiva, but rarely serious. When it re-occurs, then a system connective tissue problem may be likely.
It often presents as a bright red patch just under the bulbar conjunctiva (simple episcleritis), just as in the image you sent. It may present as a hyperemic (weeping), edematous (slightly swollen), raised nodule (called nodular episcleritis).
The condition is self-limited, and a diagnostic assessment for systemic disorders is not routinely done, except when it re-occurs. A topical corticosteroid (eg, prednisolone acetate 1% drop) is used by the eye doctor to treat that problem. Other nonsteroidal drops like acular can also be used during the taper of prednisolone drop. Tear drops would be used to keep the eye lubricated as needed. Other conditions that needs to be excluded are, infection, foreign body, allergic reaction and connective tissue disorder. So, I would suggest that you follow-up with you eye doctor for an examination of this eye lesion under the silt-lamp machine. I trust that you will do well.
A Positive Feedback and/or Bonus is welcomed and appreciated.
Please note that this answer is for information only. It cannot be substituted for the visit to or the recommendation of your doctor.